# SDR AALA202305161114

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 34,089 hours, 14,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S WINDOW DIFFICULT TO UNLOCK AND LOCK, HANDLE IS DIFFICULT TO UNLATCH. CLEANED AND LUBRICATED CAPTAIN'S WINDOW TRACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
